Alert archive / Indiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 200, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 27, 2017, 3:39 PM EDT for Crawford County, Orange County, Indiana. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2017, 3:39 PM EDT (19:39 UTC)
- Expired
- May 27, 2017, 4:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, IN, Orange County, IN
The radar
The Louisville radar (KLVX), 64 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 3:45 PM EDT | HAIL 0.5 | English, IN | |
| May 27, 3:50 PM EDT | HAIL 1.75 | 3 E Taswell, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:36 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.7 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 825 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
314
WUUS53 KLMK 271939
SVRLMK
INC025-117-272015-
/O.NEW.KLMK.SV.W.0200.170527T1939Z-170527T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
339 PM EDT SAT MAY 27 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Northwestern Crawford County in south central Indiana...
South central Orange County in south central Indiana...
* Until 415 PM EDT
* At 339 PM EDT, a severe thunderstorm was located near English,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
English, Curby, Ethel, Grantsburg, Temple, Fargo, Taswell, Switzer
Crossroads, Bacon and Mifflin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3830 8661 3841 8661 3842 8635 3826 8637
TIME...MOT...LOC 1939Z 279DEG 17KT 3836 8654
HAIL...1.00IN
WIND...60MPH
$$
EBW2 follow-up statements
997
WWUS53 KLMK 271954
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
354 PM EDT SAT MAY 27 2017
INC117-272003-
/O.CAN.KLMK.SV.W.0200.000000T0000Z-170527T2015Z/
Orange IN-
354 PM EDT SAT MAY 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ORANGE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
south central Indiana.
LAT...LON 3830 8660 3837 8659 3836 8636 3826 8637
TIME...MOT...LOC 1953Z 306DEG 16KT 3832 8651
$$
INC025-272015-
/O.CON.KLMK.SV.W.0200.000000T0000Z-170527T2015Z/
Crawford IN-
354 PM EDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHWESTERN CRAWFORD COUNTY...
At 353 PM EDT, a severe thunderstorm was located over English, moving
southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
English, Curby, Grantsburg, Temple, Taswell, Switzer Crossroads and
Mifflin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3830 8660 3837 8659 3836 8636 3826 8637
TIME...MOT...LOC 1953Z 306DEG 16KT 3832 8651
HAIL...1.00IN
WIND...60MPH
$$
EBW007
WWUS53 KLMK 272009
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
409 PM EDT SAT MAY 27 2017
INC025-272018-
/O.EXP.KLMK.SV.W.0200.000000T0000Z-170527T2015Z/
Crawford IN-
409 PM EDT SAT MAY 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CRAWFORD COUNTY
WILL EXPIRE AT 415 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
south central Indiana.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3830 8660 3837 8659 3836 8636 3826 8637
TIME...MOT...LOC 2008Z 279DEG 17KT 3831 8643
$$
EBWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:31 PM EDT, 8 minutes earlier.
Area forecast discussion, May 27, 3:31 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
331 PM EDT Sat May 27 2017
.Short Term...(This evening through Sunday night)
Issued at 323 PM EDT Sat May 27 2017
...Severe Weather Chances Continue Through Sunday...
For the remainder of the afternoon into the evening hours a Severe
Thunderstorm Watch is in effect. The capping from this morning has
eroded and the region has become rather unstable with 3000+ J/kg of
SBCAPE across central KY and just a bit less across southern IN.
DCAPE values are highest across north central KY and southern IN
while shear is highest across south central KY. Storms are expected
to continue to develop in this environment through the afternoon and
into the evening. Damaging winds and large hail will be the main
threats this afternoon. Lightning could also be a concern for anyone
participating in outdoor activities as well as very heavy rainfall.
The scattered storms from this afternoon and evening should diminish
and push off to the east this evening. The attention then turns to
the overnight hours and the MCS that will be moving out of MO. The
models are still struggling with the evolution and eventual path of
this system as well as how strong it will be by the time it nears
the forecast area. The area most likely to see damaging winds looks
to be southwest central KY. The storms should begin to move into the
forecast area around midnight or just after and push eastward
through the overnight hours. They will begin to weaken as they move
in, and become more scattered in nature, particularly across north
central KY and southern IN. The main threat overnight will be
damaging wind gusts. However, heavy rain could also lead to some
localized instances of flooding as well, so will keep the Flash
Flood Watch going.
Storms will be moving out during the morning hours on Sunday. There
should then be a relative lull in the precipitation through the
afternoon in the wake of the overnight system. The severe potential
for late Sunday afternoon/evening is somewhat dependent on how the
atmosphere recovers. Models do show moderate instability developing
again during the afternoon. Most of the mesoscale models show storms
developing again late afternoon into the evening hours across
southern IN as a cold front moves in. These storms do have the
potential to become strong to severe if the instability does develop
with strong winds and hail possible. However, this is somewhat
conditional. These storms should move through during the evening
into the early overnight hours. We will then dry out towards dawn on
Monday.
&&
.Long Term...(Monday through Saturday)
Issued at 330 PM EDT Sat May 27 2017
Memorial Day will be dry with clouds clearing out during the day.
Temperatures will top out in the upper 70s to lower 80s. A frontal
boundary will work into the region Monday evening. A few models try
to develop some showers along this boundary, but they look to dry up
as they move into southern IN, so have kept the forecast dry for now.
A trough will set up across the eastern CONUS and remain in place
through much of the week. In addition, there will be a quasi-
stationary frontal boundary that may be in the vicinity as well.
Weak disturbances rotating through the upper level flow will bring
off and on chances for showers and storms through the week. However,
it will certainly not be a washout all week. High temps through the
week will be in the upper 70s to lower 80s with lows in the upper
50s to lower 60s.
&&
.Aviation (18Z TAF Update)...
Issued at 1250 PM EDT Sat May 27 2017
Forecast confidence is fairly low as the hi-res models are starting
to lose their handle on what will happen. Main challenges are
convective potential this afternoon, and then the impact of the MCS
likely to affect at least some part of Kentucky late tonight.
MVFR stratus deck that has taken SDF and LEX in and out of fuel-
alternate this morning is finally dissipating. Initialization looks
like a last-minute call but may be able to start off VFR, but any
cloud deck will be between 2000-3000 feet.
For this afternoon, the air mass is quite moist and unstable, with
quite a few boundaries left behind by convection that passed well to
our north last night. Most model runs show scattered storms popping
up after 19-20Z, and that seems reasonable but we will limit the
VCTS mention to SDF and LEX, where the strong mid-level cap is
likely to erode first. Look for any storms that develop to dissipate
around sunset, as wind fields appear too weak to provide much
organization.
The evening looks mainly dry, but the much-anticipated, outflow-
dominated MCS will roll quickly across the area after midnight.
Given the expected structure of this system, will hit winds hard,
with 30-40 kt gusts at times. Still some question as to the track,
and will only carry a TEMPO at BWG, which seems most likely to be
impacted. With the lower confidence at SDF and LEX, will only carry
a PROB30, and not hit the winds quite as hard.
Low ceilings will linger into the morning behind the convective
complex, but the best chance of continued precip and lower ceilings
will be at BWG as the heavier convection could train across
Tennessee on Sunday morning. Will carry fuel-alternate ceilings and
mention VCSH. Afternoon convection along the synoptic cold front
should be late enough to be beyond the scope of BWG and LEX TAFs,
but will mention VCTS/CB at SDF late in the day.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...Flash Flood Watch through Sunday evening for KYZ027>030-034>036-
038>042-045>049-053>057-061>067-070>078-081-082.
&&
Short Term...EER
Long Term...EER
Aviation.......RASHazardous weather outlook, May 27, 2:55 PM EDT, 44 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 255 PM EDT Sat May 27 2017 KYZ027>030-034>036-038>042-045>049-053>057-061>067-070>078-081-082- 281900- Grayson-Hardin-Bullitt-Jefferson-Shelby-Franklin-Scott-Spencer- Anderson-Woodford-Fayette-Bourbon-Nelson-Washington-Mercer-Jessamine- Clark-Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green- Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe- Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Leitchfield, Elizabethtown, Shepherdsville, Louisville, Shelbyville, Frankfort, Georgetown, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 255 PM EDT Sat May 27 2017 /155 PM CDT Sat May 27 2017/ ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...SEVERE THUNDERSTORM WATCH 276 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Scattered thunderstorms will continue this afternoon. Some storms may be strong to severe with damaging winds, large hail, and very heavy rainfall. In addition, numerous lightning strikes may lead to dangerous conditions for those participating in outdoor activities. Widespread showers and thunderstorms are expected to move into central Kentucky after midnight. Damaging winds, lightning, and heavy rainfall will be the main threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered thunderstorms are forecast again Sunday evening as a cold front crosses the area. The strongest storms could produce damaging wind gusts and hail. Areas that receive multiple rounds of rainfall could see more hydro concerns. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report wind damage, hail, and instances of flooding to the National Weather Service through the weekend. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076>079-083-084-089>092-KYZ023>026-031>033-037-043-281900- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Oldham-Trimble-Henry- Nicholas- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, La Grange, Bedford, Milton, New Castle, Cynthiana, and Carlisle 255 PM EDT Sat May 27 2017 /155 PM CDT Sat May 27 2017/ ...SEVERE THUNDERSTORM WATCH 276 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Scattered thunderstorms will continue this afternoon. Some storms may be strong to severe with damaging winds, large hail, and very heavy rainfall. In addition, numerous lightning strikes may lead to dangerous conditions for those participating in outdoor activities. Another round of showers and thunderstorms are expected to move into the area after midnight. Damaging winds, lightning, and brief heavy rainfall will be the main threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered thunderstorms are forecast again Sunday evening as a cold front crosses the area. The strongest storms could produce damaging wind gusts and hail. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report wind damage, hail, and instances of flooding to the National Weather Service through the weekend. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. EER
In the hours before
Local storm report, May 27, 3:09 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
309 PM EDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL GREENSBURG 37.26N 85.49W
05/27/2017 M0.50 INCH GREEN KY FIRE DEPT/RESCUE
&&
SZAPPANOSSpecial weather statement, May 27, 3:15 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Louisville KY
315 PM EDT SAT MAY 27 2017
KYZ054-064>066-077-271945-
Marion-Taylor-Casey-Adair-Green-
315 PM EDT SAT MAY 27 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL GREEN...
SOUTHEASTERN MARION...TAYLOR...NORTHWESTERN CASEY AND NORTHEASTERN
ADAIR COUNTIES...
At 314 PM EDT/214 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from near Campbellsville to 11 miles
west of Liberty. Movement was northeast at 30 mph.
Wind gusts up to 50 mph and dime size hail are possible with these
storms. Lots of pea size hail has been reported in Green and Taylor
counties.
Locations impacted include...
Campbellsville, Greensburg, Peytons Store, Arista, South
Campbellsville, Romine, Jacktown, Wrights, Mannsville and
Wooleyville.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3730 8556 3748 8536 3746 8486 3743 8485
3741 8483 3726 8510 3722 8541
TIME...MOT...LOC 1914Z 239DEG 28KT 3733 8542 3731 8514
AMSSpecial weather statement, May 27, 3:27 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Louisville KY
327 PM EDT SAT MAY 27 2017
KYZ034-272000-
Shelby-
327 PM EDT SAT MAY 27 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SHELBY COUNTY...
At 327 PM EDT, a strong thunderstorm was located 8 miles east of
Middletown, moving east at 20 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
Locations impacted include...
Shelbyville, Simpsonville, L S Park, Mulberry, Chestnut Grove,
Montclair, Joyes, Veachland, Old Christianburg and Cropper.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.
LAT...LON 3815 8508 3818 8542 3826 8541 3827 8543
3830 8542 3829 8541 3831 8541 3831 8538
3830 8535 3833 8527 3834 8508
TIME...MOT...LOC 1927Z 266DEG 18KT 3826 8537
EBWSpecial weather statement, May 27, 3:32 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Louisville KY
332 PM EDT SAT MAY 27 2017
KYZ047-055-056-067-272015-
Boyle-Mercer-Lincoln-Garrard-
332 PM EDT SAT MAY 27 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LINCOLN...SOUTHERN
MERCER...WEST CENTRAL GARRARD AND BOYLE COUNTIES...
At 331 PM EDT, a strong thunderstorm was located 9 miles west of
Danville, moving east at 25 mph.
Wind gusts of 50 to 55 mph and dime size hail are possible with this
storm.
Locations impacted include...
Danville, Harrodsburg, Junction City, Burgin, Brumfield, Marcellus,
Alum Springs, Caldwell Manor, Hedgeville and Parksville.
LAT...LON 3757 8459 3757 8496 3766 8503 3769 8502
3781 8473
TIME...MOT...LOC 1931Z 254DEG 21KT 3763 8494
AMSSpecial weather statement, May 27, 3:33 PM EDT, 6 minutes before
Special Weather Statement National Weather Service Louisville KY 333 PM EDT SAT MAY 27 2017 INZ076-084-272000- Crawford-Orange- 333 PM EDT SAT MAY 27 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CRAWFORD AND SOUTH CENTRAL ORANGE COUNTIES... At 332 PM EDT, a strong thunderstorm was located 7 miles west of English, moving east at 15 mph. Winds in excess of 40 mph and dime size hail are possible with this storm. Locations impacted include... English, Wickliffe, Ethel, Grantsburg, Fargo, Taswell, Eckerty, Mifflin and Bacon. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in Louisville. LAT...LON 3830 8666 3841 8666 3841 8642 3827 8642 TIME...MOT...LOC 1932Z 277DEG 14KT 3837 8660 EBW
Special weather statement, May 27, 3:37 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Louisville KY
337 PM EDT SAT MAY 27 2017
KYZ056-066-067-077-078-272015-
Russell-Lincoln-Garrard-Casey-Adair-
337 PM EDT SAT MAY 27 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL LINCOLN...
SOUTHEASTERN GARRARD...NORTHEASTERN RUSSELL...CASEY AND NORTHEASTERN
ADAIR COUNTIES...
At 337 PM EDT/237 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from 10 miles southwest of Stanford to
8 miles southwest of Liberty. Movement was east at 35 mph.
Wind gusts of 50 to 55 mph and dime size hail are possible with these
storms.
Locations impacted include...
Liberty, Crab Orchard, Lawhorn Hill, Windsor, Teddy, Ottenheim,
Gilpin, Broughtentown, Walltown and Geneva.
LAT...LON 3747 8437 3748 8445 3733 8450 3735 8455
3712 8490 3705 8491 3720 8520 3746 8481
3751 8436
TIME...MOT...LOC 1937Z 260DEG 32KT 3740 8476 3723 8504
AMSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 2:01 PM EDT | Special Weather Statement | LMK | Floyd | 44 min |
| May 27, 2:06 PM EDT | Special Weather Statement | LMK | Dubois | 39 min |
| May 27, 2:54 PM EDT | Special Weather Statement | LMK | Orange | 51 min |
| May 27, 3:33 PM EDT | Special Weather Statement | LMK | Crawford | 27 min |
| May 27, 4:11 PM EDT | Special Weather Statement | LMK | Crawford | 34 min |
| May 27, 4:31 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Perry | 29 min |
| May 27, 4:49 PM EDT | Areal Flood Advisory | LMK | Crawford, Perry | 3 hr |
| May 27, 5:00 PM EDT | Special Weather Statement | LMK | Crawford | 45 min |
| May 27, 5:16 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Perry | 29 min |
| May 27, 5:41 PM EDT | Areal Flood Advisory | LMK | Crawford, Perry | 3 hr |
| May 27, 5:43 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Perry | 32 min |
| May 27, 6:10 PM EDT | Special Weather Statement | LMK | Perry | 35 min |
| May 27, 6:13 PM EDT | Special Weather Statement | LMK | Dubois | 32 min |
| May 27, 6:14 PM EDT | Flash Flood Warning | LMK | Crawford, Perry | 3 hr |
| May 27, 6:23 PM EDT | Severe Thunderstorm Warning | LMK | Dubois, Perry | 37 min |
| May 27, 7:29 PM EDT | Areal Flood Advisory | LMK | Crawford, Dubois | 3 hr |
| May 27, 7:35 PM EDT | Severe Thunderstorm Warning | LMK | Perry | 25 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.